could cold compresses put on the patch slow it down from entering your system?
What kind of problems are you having, red ryder??? I wear a Fentanyl patch at 100 mcg. What are you trying to do... make it last longer??? Or are you having side effects? What mcg is it?
Once it is on your skin and the absorption begins... I don't believe there is a way to slow it down. Using ice cubes or something like that could actually damage the patch and perhaps cause it to leak faster rather than slower. I would talk with your doctor about lowering the dose of the patch if it isn't agreeing with you. But don't do anything that might cause the patch to malfunction... you could end up paying dearly for that.
I hope that helps some and giving more information would be helpful, too. That's just my take on it. I am concerned you are going to damage the thing in your attempts to slow the absorption down and do more harm and good,
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long does Fentanyl stay in your system? If I wanted to start Suboxone to get off Fentanyl would?
Posted 26 Aug 2009 • 6 answers
Posted 18 Mar 2012 • 3 answers
Posted 3 Oct 2015 • 2 answers
Posted 22 Mar 2016 • 1 answer
Posted 30 Aug 2016 • 1 answer